Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


effects of supplements on androgel and haart
Aug 10, 2001

dear doctor,

i am about to start my second combo since my first one eventually failed. it is videxEC, azt and kaletra. Due to food/time restrictions, I am planning on taking azt and kaletra with breakfast and dinner (8am and 8pm) and videx right before bedtime (11 pm). These times are different from what I was doing before for my previous combo. 1) can I continue to take my vitamins/supplements (multi/C/B/DHEA/E/Damiana pills), and if so, can they all be taken with breakfast and my morning dosing? 2) I usually apply the androgel in the morning as well. Do I need to change it as well?

Since this is my second combo, I want to give it the maximum chance of success and don't want to compromise it in any way.

Thanks for you help! Jerry

Response from Dr. Dieterich

Your plan sounds well thought out. Keep using the Androgel in the AM for sure. The rest of the plan seems great. Go for it! The Kaletra may raise your cholesterol and triglycerides, so keep an eye on your diet carefully. DTD


Previous
Daliy changes in Phase Angle
Next
HCG and Clomid: How much ?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement